# SDR IXXA05SMN192S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door
- Condition: Cracked
- Location: Zone 500
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION,  LT WING NR 2 ALT TANK 506B ACCESS DOOR CRACKED.  REMOVED AND REPLACED CRACKED ACCESS DOOR NR 506 B (NR 2 ALT TANK) IAW SRM 51-3-0,  SRM 51-3-1 (TORQUE) REFER TO JC 99116 FOR LEAK CHECK.
